# SDR 99FDEA00301

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Slat
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

99-186 - 'A' SYSTEM HYDRAULIC QUANTITY FELL TO ZERO.  PRESSURE OK AT 3000 PSI.  COMPLIED WITH LOSS OF 'A' SYSTEM RED TABLS.  REMOVED AND REPLACED TWO WING PANELS AT LT NR 4 SLAT ACTUATOR.  REMOVED AND REPLACED NR 4 LEADING EDGE SLAT ACTUATOR PER BOEING MM 27-81-32-4.
